# SDR DALA2016022201292

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PREVIOUS REPAIR ON NLG DOOR JAMB BS Y=46, X=+18LHZ=-29 AT NLG WHEEL WELL. DOUBLER PREVIOUS REPAIR WAS REPLACED IAW 53-05, FIG 110, 51-10-2, 51-10-4, 51-10-3 AND 51-30-2.
